Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 193, NWS Louisville, KY

June 23, 2016Henry County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2016, 3:59 PM EDT for Henry County, Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 3:59 PM EDT (19:59 UTC)
Expired
Jun 23, 2016, 4:30 PM EDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Henry County, KY

The radar

The Louisville radar (KLVX), 100 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:15 PM EDTTSTM WND DMGPort Royal, KYDELAYED REPORT. TREES DOWN AROUND PORT ROYAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:24 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

362 
WUUS53 KLMK 231959
SVRLMK
KYC103-232030-
/O.NEW.KLMK.SV.W.0193.160623T1959Z-160623T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HENRY COUNTY IN CENTRAL KENTUCKY...

* UNTIL 430 PM EDT

* AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  OWENTON...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LOCKPORT...PORT ROYAL...ORVILLE...LACIE...DELVILLE...GEST...SLABTOWN...
  FRANKLINTON...DRENNON SPRINGS AND FALLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3856 8506 3857 8504 3855 8500 3851 8503
      3851 8498 3849 8499 3847 8495 3844 8496
      3843 8495 3843 8494 3845 8492 3842 8488
      3838 8490 3836 8487 3837 8491 3834 8501
      3849 8520 3859 8512 3860 8508
TIME...MOT...LOC 1958Z 300DEG 35KT 3854 8503 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
2 follow-up statements
591 
WWUS53 KLMK 232014
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT THU JUN 23 2016

KYC103-232030-
/O.CON.KLMK.SV.W.0193.000000T0000Z-160623T2030Z/
HENRY KY-
414 PM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EASTERN HENRY COUNTY...

AT 414 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OWENTON...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOCKPORT...ORVILLE...GEST...SLABTOWN...FRANKLINTON...FALLIS AND BETHLEHEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3851 8503 3851 8498 3849 8499 3847 8495
      3844 8496 3843 8495 3843 8494 3845 8492
      3842 8488 3838 8490 3836 8487 3837 8491
      3834 8501 3842 8511 3849 8505 3850 8503
      3854 8504 3855 8500
TIME...MOT...LOC 2014Z 300DEG 35KT 3846 8486 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
639 
WWUS53 KLMK 232028 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU JUN 23 2016

KYC103-232038-
/O.EXP.KLMK.SV.W.0193.000000T0000Z-160623T2030Z/
HENRY KY-
428 PM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY COUNTY WILL
EXPIRE AT 430 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL KENTUCKY.

LAT...LON 3851 8503 3851 8498 3849 8499 3847 8495
      3844 8496 3843 8495 3843 8494 3845 8492
      3842 8488 3838 8490 3836 8487 3837 8491
      3834 8501 3842 8511 3849 8505 3850 8503
      3854 8504 3855 8500
TIME...MOT...LOC 2026Z 300DEG 35KT 3846 8486 

$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:51 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 23, 3:51 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
351 PM EDT THU JUN 23 2016

.SHORT TERM (Now through Friday Night)...
Issued at 351 PM EDT Thu Jun 23 2016

...ROUND OF SEVERE WEATHER EXPECTED THIS EVENING...

Early afternoon satellite imagery reveals partly to mostly sunny
skies across the region.  Convection along a frontal boundary has
rapidly developed over the last hour or so.  The atmosphere is
highly unstable this afternoon with CAPE readings in the 3-4K J/Kg
range and LI's dipping down into the -8 to -10 deg C range.  We
still do have a slight cap, although very weak at this point, across
much of north-central KY as evidenced by AMDAR soundings out of
KSDF.  As we continue to heat up over the next few hours, we'll
remove that cap/inversion and continued upscale growth of convection
along the boundary will continue.

Overall kinematic and thermodynamic profiles across the western
2/3rds of our region are suggestive of severe weather with damaging
winds and large hail being the primary threats.  High PWATs of
greater than 2 inches combined with the instability will also allow
these storms to load up on precip leading to the possibility of
damaging downbursts.  In areas along and east of I-65 and along and
north of I-64, bulk shear values increase a bit as one heads north
and east.  Model proximity soundings in these areas show a bit more
of directional shear.  Thus, a threat of an isolated tornado or two
can not be ruled out.

Coordination calls with SPC have yielded two watch boxes in our
area.  The first is a Tornado Watch that is in effect for our far
eastern Bluegrass counties.  This is an area characterized by an
unstable atmosphere and higher values of speed and directional
shear.  Further west a Severe Thunderstorm Watch has been issued for
the remainder of the CWA.  Primary hazards out in this area are
damaging winds, large hail, and torrential rainfall.  However, an
isolated tornado can not be ruled out given that we do have some
weaker shear in the area.  Torrential rainfall will be possible with
the storms as PWAT values are over 2 inches.  The progressive nature
of the storms look to limit the flash flood threat.  However, areas
that receive repeated rainfall episodes could see some localized
flooding.

In terms of sensible weather, line of storms across southern Indiana
will continue to develop and drop southward into KY late this
afternoon and evening.  They will likely impact the Louisville metro
area over the next 60-90 minutes and then into the Lexington metro
area between 500-700 PM eastern time.  We expect the storms to drop
east-southeast through the evening.  Should we get a cold pool to
develop, then these storms will translate south and east at a faster
rate.  The storms should make it into southern KY by mid-late
evening before weakening.  Temperatures this afternoon will remain in
the lower 90s and then cool into the upper 70s to the lower 80s
after the storms pass.  Some temperature recovery may occur after
the storms, but overnight temps are expected to bottom out in the
upper 60s to the lower 70s.

Drier and more tranquil weather are expected for Friday and Friday
night.  Highs Friday should warm into the upper 80s with overnight
lows in the mid-upper 60s.

.LONG TERM (Saturday through Thursday)...
Issued at 325 PM EDT Thu Jun 23 2016

An upper level ridge will try and build into the region over the
weekend.  However, the ridge will not last all that long as a strong
mid-level trough axis will swing across the northern US and knock
the ridge back down to our south and southwest.   This trough axis
will likely amplify and carve out a deeper eastern US trough while
shifting the core of the upper level ridge back to the west.  In
this case, the Ohio Valley will remain in a northwesterly flow
pattern aloft and will have to be vigilant of perturbations that
ride down through the flow aloft which could bring multiple rounds
of convection to the region by mid to late week.

In terms of sensible weather, mainly dry conditions are expected
Saturday and Saturday night.  We'll see a chance of storms Sunday
and into Monday as a cold front crosses the region.  A brief break
of dry weather is likely for Tuesday and Wednesday before the first
of several mid-level perturbations move toward the region. We should
note that these perturbations are very difficult to predict, even in
short range modeling, so confidence out toward the end of the period
is pretty close to climatology at this point.

The extended will start off warm with highs in the upper 80s to the
lower 90s for Saturday and Sunday.  Overnight lows will range from
the upper 60s to the lower 70s.  Temperatures will come down a bit
for Monday and Tuesday with highs mainly in the mid-upper 80s. Lower
to middle 80s will be the rule for Wednesday and Thursday. Overnight
lows in the lower to middle 60s are expected for Wed/Thur mornings.

&&

.AVIATION (18Z TAF Update)...
Issued at 1248 PM EDT Thu Jun 23 2016

Aviation focus is on convective trends through this evening as the
atmosphere becomes increasingly unstable and a surface front slides
through central Kentucky. Greatest coverage/chances of strong to
potentially severe storms will be from 20-23z at SDF and 21-00z at
LEX. At BWG, coverage is less certain but scattered storms will
likely be around the terminal from 21-02z.

Gradient winds are also very gusty out of the southwest this
afternoon. Expect gusts at SDF/LEX to near 30 kts before convection
develops.

For the overnight period, there is a chance of fog or stratus as low-
level moisture hangs around and winds lighten up. Guidance points to
this happening more so at BWG and LEX but SDF could see a period of
low vis or clouds a few hours either side of 12z. A lot of this
depends on how convection plays out this afternoon/evening.

For Friday mid-morning onward, VFR conditions are expected at all
TAF sites.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........MJ
Long Term.........MJ
Aviation..........ZT
Hazardous weather outlook, Jun 23, 3:58 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EDT THU JUN 23 2016

INZ076>079-083-084-089>092-KYZ023>035-038>040-045>048-053>056-
061>067-070>078-081-082-242000-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-BUTLER-EDMONSON-
HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-
MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
358 PM EDT THU JUN 23 2016 /258 PM CDT THU JUN 23 2016/

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NORTHERN
PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND THEN DROP
SOUTHWARD THROUGH THE OUTLOOK AREA THIS EVENING. TORRENTIAL
RAINFALL, DAMAGING WINDS, AND INTENSE LIGHTNING WILL BE POSSIBLE
WITH ANY OF THE STORMS. AN ISOLATED TORNADO OR TWO IS ALSO
POSSIBLE...MAINLY IN AREAS NORTH OF INTERSTATE 64. THE STORMS
WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF
OVERNIGHT.

THE HOT AND HUMID AIR MASS IN PLACE WILL CAUSE HEAT INDEX
READINGS TO RISE INTO THE 100 TO 105 DEGREE RANGE THIS
AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER AND WEST OF I-65.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. THE
BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON
MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ036-037-041>043-049-057-242000-
SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-CLARK-MADISON-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...WINCHESTER...RICHMOND
358 PM EDT THU JUN 23 2016

...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE BLUEGRASS
REGION OF CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NORTHERN
PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND THEN DROP
SOUTHWARD THROUGH THE OUTLOOK AREA THIS EVENING. TORRENTIAL
RAINFALL, DAMAGING WINDS, AND INTENSE LIGHTNING WILL BE POSSIBLE
WITH ANY OF THE STORMS. AN ISOLATED TORNADO OR TWO IS ALSO
POSSIBLE...MAINLY IN AREAS NORTH OF INTERSTATE 64. THE STORMS
WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. THE
BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON
MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

MJ

In the hours before

Special weather statement, Jun 23, 12:03 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1203 PM EDT THU JUN 23 2016

INZ076-083-084-090-KYZ025-028>030-045-053-063-064-074>076-232200-
ORANGE-DUBOIS-CRAWFORD-HARRISON-MEADE-HARDIN-BULLITT-JEFFERSON-
NELSON-LARUE-HART-GREEN-BARREN-MONROE-METCALFE-
INCLUDING THE CITIES OF...PAOLI...JASPER...ENGLISH...CORYDON...
BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...
BARDSTOWN...HODGENVILLE...HORSE CAVE...GREENSBURG...GLASGOW...
TOMPKINSVILLE...EDMONTON
1203 PM EDT THU JUN 23 2016 /1103 AM CDT THU JUN 23 2016/

...HOT AND HUMID THIS AFTERNOON...

AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE
COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE
100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK
PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER
LEAVE CHILDREN OR PETS INSIDE A VEHICLE.

ZT
Special weather statement, Jun 23, 1:25 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
125 PM EDT THU JUN 23 2016

INZ077>079-091-092-KYZ031>043-046>049-054>057-065>067-077-078-081-
082-232200-
WASHINGTON-SCOTT-JEFFERSON-FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY-
SHELBY-FRANKLIN-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE-
BOURBON-NICHOLAS-MERCER-JESSAMINE-MARION-BOYLE-GARRARD-MADISON-
TAYLOR-CASEY-LINCOLN-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND...
CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
125 PM EDT THU JUN 23 2016 /1225 PM CDT THU JUN 23 2016/

...HOT AND HUMID THIS AFTERNOON...

AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE
COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE
100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK
PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER
LEAVE CHILDREN OR PETS INSIDE A VEHICLE.

ZT
Local storm report, Jun 23, 3:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     2 W FREDERICKSBURG      38.44N 86.22W
06/23/2016                   WASHINGTON         IN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN...

&&

SZAPPANOS
Local storm report, Jun 23, 3:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             2 S HITCHCOCK           38.61N 86.17W
06/23/2016  E0.75 INCH       WASHINGTON         IN   EMERGENCY MNGR

            PEA TO PENNY SIZE HAIL NEAR BEE LINE AND
            HITCHCOCK.

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 5:45 AM EDTSpecial Weather StatementLMKHarrison30 min
Jun 23, 4:13 PM EDTSpecial Weather StatementLMKHarrison32 min
Jun 23, 4:27 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott33 min
Jun 23, 4:39 PM EDTTornado WarningLMKScott21 min
Jun 23, 4:49 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson41 min
Jun 23, 4:56 PM EDTTornado WarningLMKScott19 min
Jun 23, 4:57 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 23, 4:58 PM EDTFlash Flood WarningLMKBourbon, Harrison, Scott3 hr
Jun 23, 5:06 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer24 min
Jun 23, 5:07 PM EDTTornado WarningLMKScott23 min
Jun 23, 5:16 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Scott29 min
Jun 23, 5:31 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer29 min
Jun 23, 5:34 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Nicholas26 min
Jun 23, 5:37 PM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Nicholas3 hr
Jun 23, 5:37 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Shelby, Spencer23 min
Jun 23, 5:51 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer, Washington24 min
Jun 23, 5:52 PM EDTAreal Flood AdvisoryLMKAnderson, Bullitt, Nelson, Spencer, Washington3 hr
Jun 23, 5:58 PM EDTSpecial Weather StatementLMKGrayson32 min
Jun 23, 6:01 PM EDTSpecial Weather StatementLMKBourbon14 min
Jun 23, 6:04 PM EDTSpecial Weather StatementLMKAnderson, Jessamine, Mercer41 min
Jun 23, 6:04 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin26 min
Jun 23, 6:09 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Spencer, Washington36 min
Jun 23, 6:11 PM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington34 min
Jun 23, 6:34 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Mercer, Washington26 min
Jun 23, 6:40 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison, Mercer35 min
Jun 23, 6:58 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison32 min
Jun 23, 7:16 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor29 min
Jun 23, 7:25 PM EDTSpecial Weather StatementLMKGrayson35 min
Jun 23, 7:35 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Marion, Taylor25 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.